Differential properties of weak solutions of some $n$-dimensional variation problems
Doklady Akademii Nauk, Tome 120 (1958) no. 5, pp. 956-959
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_5_a6,
author = {O. A. Ladyzhenskaya},
title = {Differential properties of weak solutions of some $n$-dimensional variation problems},
journal = {Doklady Akademii Nauk},
pages = {956--959},
year = {1958},
volume = {120},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_5_a6/}
}
O. A. Ladyzhenskaya. Differential properties of weak solutions of some $n$-dimensional variation problems. Doklady Akademii Nauk, Tome 120 (1958) no. 5, pp. 956-959. http://geodesic.mathdoc.fr/item/DAN_1958_120_5_a6/